Since the gingival enlargement is one of the side effects of nifedipine. There are chances of recurrence. You can ask your physician to change nifedipine with any other antihypertensive drugs if possible.
It is generally not used as first line of treatment.
Hypertension at 22 years also needs detailed investigations to find out secondary etiologies
if not done you should have creatinine, electrolytes, usg abdomen with renal doppler done. Also get bp checked in both arms and legs.
You can start taking telmisaratan with chlorthalidone 40/6.25 once a day and increase to 80 mg if necessary.
Yes Amtas AT is a more powerful antihypertensive than Metoprolol XL.
Amtas AT contain combination of 2 salts.
Metro XL has just a salt.
So I guess you must be having high BP even on Metro XL and that is why he changed to the new drug.
Please give hot water fomentation to that area by sitting in a tub of warm water which relaxes that portion and allows wound healing also take laxative s to relieve constipation and ayurvedic jatyadi oil can be used for healing purposes. Some doctors use Asthalin inhalors spray locally to relax that portion. Please consult your doctor for same. Best,
Do not go for any modern surgery for Piles, after surgery your anus size can grow unnaturally, after that you can not hold or control your stool pass-out, Kshara Sutra Therapy is a unique ancient technique, which is proved to be an effective treatment of anorectal disorders. It is commonly recommended in patients suffering from Piles. According to World Health Organisation (WHO, Kshar Sutra Therapy is better than any Modern Surgery for Piles. Consult me for the tratment.
In ayurveda, Hypertension is referred to as Rakta Capa Vriddhi and it sees the vitiation of vata and pitta doshas as the main cause...take sarpgandha vati twice a day...yogendra ras...akik bhasm works very good in case of hypertension....avoid salty diet...oily food...lower your stress...do pranayama early morning...
I would suggest that you get admitted for 3-4 days, get your blood pressure under control in the hospital set-up where it will be measured and taken care of more frequently. Don't take much stress --it will not do any good. Take care and all the best.
Hi sir.yes amtas at is good substitute for ur blood pressure.ur doctor had changed the another group of antihypertensive medicine because of ur previous medicine resistant to bp.so u can go for it without any hesitation.u can note some of the possible side effects regarding this medicin like chest pain , swelling over ankle and foots, gastric pain, sweating, erection problem etc.
-avoid taking alcohol with this medication it will cause serious side effects.